Otrivine adult nasal drops10ml

You have 0 of this in your trolley

4 out of 5 stars1 review

Otrivine adult nasal drops
0 in trolley

Quantity of Otrivine adult nasal drops in trolley 0

0 in trolley.
£3.10(£31/100ml)3.10
Xylometazoline Hydrochloride Decongestant Otrivine® Adult Nasal Drops is an effective decongestant which acts gently to clear a blocked nose within minutes and relieve excessive nasal secretions for up to ten hours. Useful for colds, hay fever and sinusitis.
Otrivine Nasal Spray helps unblock your nose in 2 minutes, and lasts for up to 10 hours. Offers relief from: nasal congestion (blocked nose, including colds), perennial and allergic rhinitis and sinusitis. It helps to open up and clear the nasal passages.Otrivine Adult Nasal Drops are for application in the nose to give relief from: nasal congestion (blocked nose, including colds), perennial and allergic rhinitis (recurring inflammation of the nasal mucous membranes, including hay fever) and sinusitis. Otrivine Adult Nasal Drops contain the active ingredient xylometazoline hydrochloride which helps to open up and clear the nasal passages by reducing the excessive nasal secretions and reduces swollen blood vessels to their normal size. Otrivine Nasal Spray helps unblock your nose in 2 minutes, and lasts for up to 10 hours. Dosage: Adults and elderly (all indications): 2 or 3 drops in each nostril 2 or 3 times daily. The drops are suitable for children over 12 years of age. Route of administration: Nasal use. Do not use for more than 7 consecutive days. Otrivine Adult Nasal Drops contains xylometazoline hydrochloride. Always read the label.

    Active ingredient: Xylometazoline Hydrochloride 0.1 % w/v, Also contains: Sodium Chloride, Sodium Phosphate, Sodium Acid Phosphate, Disodium Edetate, Benzalkonium Chloride, Sorbitol, Hypromellose and Water

    Typical values

    Preparation and Usage

    Directions: For full instructions see enclosed leaflet Dosage for Adults and Children over 12 years: 2 or 3 drops of solution in each nostril 2 or 3 times daily. For reasons of hygiene do not use this bottle more than 28 days after first opening it. Each Otrivine pack should be used by one person only to prevent any cross infection Protect from heat. Do not use after the expiry date given.

    Warnings

    • Not suitable for infants or children under 12 years.<br><br>Keep all medicines out of the reach and sight of children.<br><br>If you are pregnant or taking other medicines or are under a doctor's care consult your doctor before using Otrivine.<br><br>Do not use continuously for more than seven consecutive days.<br>If symptoms persist consult your doctor.<br><br>Warning: Do not exceed the stated dose.<br><br>Sealed cap. Do not use if seal is absent or broken.

    Disclaimer

    Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

    If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

    This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

    Legal disclaimer